# SDR 2017FA0000409

- Difficulty date: December 23, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C775
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 1,644 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADEWAS FOUND IN A DELAMINATED STATE DURING A POST FLIGHT INSPECTION.  THE ABRASION STRIP HAD DELAMINATED FROM THE LEADING EDGE OF THE BLADE.  THIS BLADE HAD BEEN INSTALLED FOR 3 DAYS AND ONLY HAD 7.1 HRS ON IT FROM REPAIR.  PROBABLE CAUSE OF THE DELAMINATION IS IMPROPER CURE TIME FOR THE BONDING ADHESIVE, IMPROPER MIXING OF THE BONDING ADHESIVE, AND OR IMPROPER BEND RADIUS TO METAL LEADING EDGE CAUSING IT NOT SEAT PROPERLY AGAINST THE BLADES CONTOURED LEADING EDGE.  TO PREVENT A REOCCURRENCE OF THE TAIL ROTOR BLADE ABRASION STRIP DELAMINATION, WOULD RECOMMEND FOLLOWING PROPER PROCEDURES WHEN REPAIRING A BLADE AND RE-APPLYING THE ABRASION STRIP.
